# SDR B4MR98035

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEFT FRONT SPAR WING TO BODY FITTING BOTTLE PIN BUSHING HAS SECTION OF LINING MISSING.  REMOVED AND REPLACED LEFT FRONT SPAR WING TO BODY FITTING BOTTLE PIN BUSHINGS IAW B727 MM 57-41-11.  CORROSION TASK CARD NUMBER C53-132-03.  NON-ROUTINE TASK CARD NUMBER 113819.  ALT (P/N 65-15940-110) BUSHING / 10-60516-1 BUSHING.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
